# SDR SWAA2016082455083

- Difficulty date: August 22, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 98,543 hours, 61,073 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Part number: 6573762
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LOCK LINK MECHANISM CRACKED.  R & R THE NLG LOCK ASSEMBLY IAW AMM.
